# SDR AALA201707149002

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 74,880 hours, 10,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVEN IN THE MID GALLEY IS VERY SLOW TO HEAT AND HAS A VERY STRONG CHEMICAL ODOR WHILE HEATING.  CHEMICAL ODOR WAS VERY STRONG. REPLACED THE OVEN IAW AMM 25-35-19.
